Alchian and Allenの定理について  [in Japanese] The Alchian and Allen theorem revisited  [in Japanese]

Search this Article

Journal

  • The Aoyama journal of economics

    The Aoyama journal of economics 61(4), 1-29, 2010-03

    Aoyama Gakuin University

Codes

  • NII Article ID (NAID)
    110007542534
  • NII NACSIS-CAT ID (NCID)
    AN00008892
  • Text Lang
    JPN
  • Journal Type
    大学紀要
  • ISSN
    03856798
  • NDL Article ID
    10677903
  • NDL Source Classification
    ZD11(経済--経済学)
  • NDL Call No.
    Z3-61
  • Data Source
    NDL  NII-ELS 
Page Top